# SDR SWIA201439253

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 29,362 hours, 26,384 cycles
- System (JASC): 2610 · Detection System
- Part: Sensor
- Condition: Malfunctioned
- Location: Detection Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A LT 14TH STAGE BLEED DUCT WARNING.  REMOVED AND REPLACED THE LT HEAT SENSING ELEMENT FOR THE 14TH STAGE DUCT (AFT EQUIPMENT BAY TO LH COWL ANTI-ICE VALVE). PERFORMED ENGINE RUNS, OPS CHECK GOOD.
